# SDR 95ZZZX2842

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Gulstm 690A
- Aircraft serial: 11169
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 103145
- Condition: Missing
- Location: Rt Mlg
- Part time: 500 hours
- Component: Parkerhanfin, 30107C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE CLEVELAND BRAKE, 6 BOLTS ARE REMOVED EVERY 100 HOURS TO REMOVE THE WHEEL TO LUBE THE BEARINGS.  ON PERFORMING 100-HOUR INSPECTION, FOUND 2 EACH BOLTS MISSING AND 1 BOLT LOOSE. BRAKE PAD WAS RUBBING ON TIRE.  SECOND SUCH INCIDENT IN 1 MONTH.  SUGGEST REPLACING BOLTS WITH SAFETY WIRE-CAPABLE BOLTS.
